RUS  ENG
Full version
JOURNALS // Contemporary Mathematics. Fundamental Directions // Archive

CMFD, 2003 Volume 1, Pages 121–129 (Mi cmfd34)

Almost-Normed Spaces of Functions with Given Asymptotics, Lagrangian Asymptotics, and Their Application to Ordinary Differential Equations

L. D. Kudryavtsev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The concept of almost-normed spaces is introduced. It is proved that the space of sufficiently smooth functions asymptotically approximating to polynomials (of degrees no higher than a given one) as their argument tends to infinity is an almost-normed space. It is demonstrated that this space is a complete metric space with respect to the metrics generated by the almost-norm introduced. The space of functions strongly asymptotically approximating to polynomials is defined, and its embedding into the space of functions asymptotically approximating to polynomials is proved. The results obtained give a new approach to studying boundary-value problems with asymptotic initial value data at singular points of ordinary differential equations.

UDC: 517.51+517.926


 English version:
Journal of Mathematical Sciences, 2004, 124:4, 5154–5162

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025